Tongue hyperpigmentation resulting from peginterferon alfa-2b and ribavirin treatment in a patient with chronic hepatitis C.
Аннотация
Hepatitis C virus (HCV) infection has been associated with several cutaneous diseases such as lichen planus, porphyria cutanea tarda, chronic pruritus, and cutaneous necrotizing vasculitis (Doutre, Arch Dermatol 135:1401-1403, 1999). The antiviral treatment for chronic HCV with interferon alfa (INF) or peginterferon alfa (PEG-INF) combined with rivabirin also leads to many skin side effects including injection site reaction, generalized skin rashes, pruritus, dry skin, alopecia, and exacerbation of autoimmune processes, particularly psoriasis, lichen planus or vitiligo (Dalekos et al., Eur J Gastroenterol Hepatol 10:933-939, 1998; Sookoian et al., Arch Dermatol 135:1000-1000, 1999). There are case reports of tongue hyperpigmentation during combination therapy of PEG IFN and RBV in chronic hepatitis C both in dark-skined as well as Caucasian. We report the first case of tongue hyperpigmentation associated with PEG-INF-2b plus ribavirin administration in a non-Caucasian patient with genotype 4.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.